加载中…
We consider solutions to linear parabolic SPDEs of the form where is a positive, invertible, and self-adjoint operator on a Hilbert space , is a one-dimensional Brownian motion, and . We show that, for all In particular, there is a lack of persistence of temporal regularity from the diffusion coefficient to the solution, and additional spatial regularity is required to improve time regularity. In particular, this provides a counterexample to a conjectured time-regularity property for monotone stochastic evolution equations posed by D. Breit and M. Hofmanová in [C. R. Math. Acad. Sci. Paris 354 (2016), 33-37].

生成讲解博客的中文版本

生成AI智能校验的中文版本